MAUDE Adverse Event Report: SMITH & NEPHEW, INC. ANTHOLOGY SO POR PL HA SZ 5; PRSTHSIS,HIP,SEMICNSTRAIND,METALPOLYMER,CMNTD

SMITH & NEPHEW, INC. ANTHOLOGY SO POR PL HA SZ 5; PRSTHSIS,HIP,SEMICNSTRAIND,METALPOLYMER,CMNTD
Catalog Number 71357005
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Injury (2348)
Date of Event 08/30/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a revision surgery was performed due to loosening of stem.The surgeon considered it is not the product failure but it was technical error.
 
Additional Manufacturer Narrative
The associated complaint device was not returned for evaluation.Please see attached the results of our investigation.(b)(4).

Brand Name
ANTHOLOGY SO POR PL HA SZ 5
Common Device Name
PRSTHSIS,HIP,SEMICNSTRAIND,METALPOLYMER,CMNTD
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key6936120
Report Number1020279-2017-00843
Device Sequence Number11072526
Product Code JDI
UDI-Device Identifier03596010559487
UDI-Public03596010559487
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K052792
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/04/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number71357005
Device Lot Number17BM02414
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/26/2017
Supplement Date Received by Manufacturer09/26/2017
Initial Report FDA Received Date10/10/2017
Supplement Report FDA Received Date12/04/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;